advertisement
Question
Posted by: Euginia | 2013-01-23

Period

Hi

Please advise since last year the last time I got my periods was in july .since then I havnt been mantruating at all ..This is not starting now for my periods to disappear but in 2011 I went to a gynae ..She did many lab test on me and a papsme came out negative and she gave me glucose pills and said everything is fine with me but still i had no periods .. I later took the prevetion pills and used the part that is for period only then i could see my period but when I stopped up untill now I still dont see any peroid thou i get period pains and nuseas every month > pls help as i dont know what to do .

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not ovulating. One of the common reasons for this is polycystic ovarian syndrome. If you have this you will only have periods while on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement